Share Facebook


01-06-2012, 05:25 AM   #1
ormsklad
Senior Member
 
Join Date: Aug 2011
Location: Southport
side effects

how long does it take to nice any side effects
__________________
DX Small Bowel June 2011

Meds:

Budesonise June 2011 - Sep 11
Aza Sep 2011- Nov 11
6MP Nov 11- Nov 11
Pred Nov 11 on going
MTX Jan 12 ongoing
Folic Acid 5mg Jan 12
B12 Vit Tabs
01-09-2012, 12:37 AM   #2
Inwe
 
Inwe's Avatar
 
Join Date: Nov 2010
Location: saskatoon, Saskatchewan
Usually side effects show up right away and tend to lessen over time. Or that has been my experience with drugs anyways. Allergic reactions happen immediately, or very fast. Contact a doc or 911 right away of course if this happens! There are also the long-term side effects and they can take...well, a long time to show up. haha.

considering you're on the meth board I assume you're asking about meth side-effects. Apparently there are a lot (I usually don't read up on side effects considering I'm a bit of a hypocondriac, instead I let my mom learn all the crazy things that can go wrong.). I personally haven't really felt any beside nausea (I experienced it right away too). Though, that is to be expected since I'm on such a high dose of meth (25mg/week). Luckily, my GI gave me a crazy strong anti-nausea to counter balance.

You should always be getting blood tests as well, every 2-4 weeks to watch for those rare, albeit, nasty long term side effects.
__________________
Currently On:
- Vedolizumab (Trial Drug)
- Sulfasalazine (for Arthritis)
- Sertraline,Vitamin D, Folic Acid, Multi Vitamin, Calcium


Failed Drugs:

- Sulfasalazine, Asacol, Imuran, Remicade, Humira, Methotrexate

02-03-2012, 07:48 AM   #3
Per221
New Member
 
Join Date: Feb 2012
Location: Cairns, Queensland, Australia
I have tried or are experimenting with different doses. Side effects didn't occur till 6 months in, now effecting liver and hair falling out. Could be infliximab but reducing meth now to 5mg a week from 15 to 10 now 5 and will look at bloods to see if meth is to blame.
02-03-2012, 08:08 AM   #4
stratford
Banned
 
Join Date: Jul 2011
Location: 30 min train ride to London 2012
I had problems within a week of starting Methotrexate.I tried everything to be able to cope but i couldn't tolerate that drug.(Tablets or injections)
05-02-2012, 01:10 PM   #5
dhay
 
dhay's Avatar
 
Join Date: Dec 2011
Location: liverpool, United Kingdom
I have been on 15mg for 5 days now and have felt sick and bloated most days, can't tolerate food without feeling sick and bloated more so. Aches in joints. My main worry, as mentioned previously, is the damage that may be being done without current symptoms!!
05-03-2012, 02:54 AM   #6
Aura
Senior Member
 
Aura's Avatar
 
Join Date: Jun 2010
Location: Wellington, New Zealand
When I was on mthx - i often felt nausea and totally stuffed. Apart from that I had nothing till it stopped working and I had a flare, then I kept flushing on the mthx - go beetroot in my face.
__________________
Aura
DX 1998
Meds: 2.5mg Plendil ER. Azathioprine 100mg; Inhibace+ 12.5mg; gastrosoothe 60mg; Simvastatin 40mg; Loratadine 20mg; Fluoxetine 40mg; Provera 10mg; Metformin 2.55g; Cal d forte; 1.25mg, Humira; Panadol 4g; Pred 3mg
Reply

Thread Tools


All times are GMT -5. The time now is 04:01 AM.
Copyright 2006-2017 Crohnsforum.com